# SDR CA141003003

- Difficulty date: October 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,368 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909A
- Condition: Disconnected
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A FLAP FAILURE ON APPROACH TO RUNWAY. THERE WAS NIL EMERGENCY DECLARED, ALTHOUGH CFR WAS REQUESTED TO BE ON STANDBY.  RESOLUTION FOUND TORQUE TUBE RT SIDE OF SLAT PDU DISCONNECTED.  CARRIED OUT COMPLETE LT AND RT MECHANICAL AND ELECTRICAL RIGGING OF SLATS IAW AMM 27-80-00-820-801-A AND 27-80-00-820-802-A.  RECONNECTED TORQUE TUBE IAW 27-81-03-400-801-A/400.  OPS TEST SERVICABLE.
